Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Frobenius properties and Maschke-type theorems for entwined modules

Author: Tomasz Brzezinski
Journal: Proc. Amer. Math. Soc. 128 (2000), 2261-2270
MSC (1991): Primary 16W30, 16W35, 16S40
Published electronically: November 29, 1999
MathSciNet review: 1657770
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Entwined modules arose from the coalgebra-Galois theory. They are a generalisation of unified Doi-Hopf modules. In this paper, Frobenius properties and Maschke-type theorems known for Doi-Hopf modules are extended to the case of entwined modules.

References [Enhancements On Off] (What's this?)

  • [1] R.J. Blattner and S. Montgomery. Crossed products and Galois extensions of Hopf algebras. Pacific. J. Math., 137:37-54, 1989. MR 90a:16007
  • [2] N. Bourbaki. Commutative Algebra Addison-Wesley, Reading, 1972. MR 50:12997
  • [3] T. Brzezi\'{n}ski. On modules associated to coalgebra-Galois extensions. Preprint, q-alg/9712023, 1997. J.Algebra, 215:290-317, 1999. CMP 99:11
  • [4] T. Brzezi\'{n}ski and P.M. Hajac. Coalgebra extensions and algebra coextensions of Galois type. Preprint, q-alg/9708010, 1997. Commun. Algebra, 27:1347-1367, 199. CMP 99:09
  • [5] T. Brzezi\'{n}ski and S. Majid. Coalgebra bundles. Commun. Math. Phys., 191:467-492, 1998. q-alg/9602022, 1996. CMP 98:08
  • [6] S. Caenepeel, G. Militaru and S. Zhu. Doi-Hopf modules, Yetter-Drinfel'd modules and Frobenius type properties. Trans. Amer. Math. Soc. , 349:4311-4342, 1997. MR 98i:16035
  • [7] S. Caenepeel, G. Militaru and S. Zhu. A Maschke-type Theorem for Doi-Hopf modules and Applications. J. Algebra, 187:388-412, 1997. MR 98e:16034
  • [8] Y. Doi. Hopf extensions of algebras and Maschke-type theorems. Israel J. Math. , 72:99-108, 1990. MR 92b:16078
  • [9] Y. Doi. Unifying Hopf modules. J. Algebra, 153:373-385, 1992. MR 94c:16048
  • [10] F. Kasch. Projektive Frobenius-Erweiterungen. Sitzungsber. Heidelberger Akad. Wiss. Math.-Natur. Kl. , 89-109, 1960/61. MR 24:A1932
  • [11] M. Koppinen. Variations on the smash product with applications to group-graded rings. J. Pure Appl. Alg. , 104:61-80, 1994. MR 96j:16028
  • [12] R.G. Larson and M.E. Sweedler. An associative orthogonal bilinear form for Hopf algebras. Amer. J. Math. , 91:75-93, 1969. MR 39:1523
  • [13] S. Majid. Foundations of Quantum Group Theory. Cambridge University Press, 1995. MR 97g:17016
  • [14] C. Menini and C. N[??]ast[??]asescu. When are induction and coinduction functors isomorphic? Bull. Belg. Math. Soc. 1:521-558, 1994. MR 96a:16041
  • [15] T. Nakayama and T. Tsuzuku. On Frobenius extensions I. Nagoya. Math. J. 17:89-110, 1960. MR 23:A1687

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30, 16W35, 16S40

Retrieve articles in all journals with MSC (1991): 16W30, 16W35, 16S40

Additional Information

Tomasz Brzezinski
Affiliation: Department of Mathematics, University of York, Heslington, York YO10 5DD, United Kingdom

Received by editor(s): June 16, 1998
Received by editor(s) in revised form: September 21, 1998
Published electronically: November 29, 1999
Additional Notes: The author is a Lloyd’s of London Tercentenary Fellow
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society